# SDR USAA060314

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS 343 AT STRINGER 11R.  REMOVED FABRICATED AND INSTALLED TIE CLIP IAW BOEING DWG 69-38939-5 AND SRM 51-10-02, DEFECT SIZE: .025".
